MathSciNet Relay Station
MathSciNet bibliographic data
MR2676770 93E03 (93B36 93B51)
Peng, Chen; Yue, Dong; Tian, Yu-Chu Delay distribution based robust $H_\infty$ control of networked control systems with uncertainties. Asian J. Control 12 (2010), no. 1, 46–57.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement